×

zbMATH — the first resource for mathematics

Propagation of acoustic waves in ducts with varying cross sections and viscous mean flow. (English) Zbl 0466.76074

MSC:
76Q05 Hydro- and aero-acoustics
65N22 Numerical solution of discretized equations for boundary value problems involving PDEs
65L15 Numerical solution of eigenvalue problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Isakovitch, M.A., Akust. zh., 3, 37-45, (1957)
[2] Samuels, J.S., J. acoust. soc. amer., 31, 319-325, (1959)
[3] Salant, R.F., J. acoust. soc. amer., 53, 504-507, (1973)
[4] Nayfeh, A.H., J. acoust. soc. amer., 56, 768-770, (1974)
[5] Nayfeh, A.H., J. acoust. soc. amer., 57, 1036-1039, (1975)
[6] Nayfeh, A.H., Perturbation methods, (1973), Wiley, Interscience New York · Zbl 0375.35005
[7] Nayfeh, A.H.; Kaiser, J.E.; Telionis, D.P., Aiaa j., 13, 130-153, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.